Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Throbbing sensation while urinating. History of treatment for UTI. Reason?

Hi i was treated with a uti in february after the first time i had protected sex with my boyfriend after over a year of not having sex with my ex. I took all my antibiotics but not quite as i should have done . I no longer have any pain when going to the toilet or blood in my urine but there is lile a pulsing throbbing sensation there . It gets worse when i am on my period or my bowels are a little full. If i drink a lot it goes away more or less straight away but back the next day. I am not pregnant and have no sexual transmitted diseases. I am very worried about this i dont know whether it is something as a standard water infection (which it doesnt feel like) or what else it could be .
Asked On : Thu, 2 May 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
thank you for your query

your complaints point towards Pelvic inflammatory disease.
Pelvic inflammatory disease is an infection of the uterus, fallopian tubes or ovaries. It occurs when bacteria move upward from a woman's vagina or cervix to her uterus or fallopian tubes.
previous history of UTI is also a additive factor in causation of PID.
I sincerely advise you to consult a gynecologist and get cervical swabs and pelvic ultrasound done to find out whether PID is responsible for your symptoms.

thank you,
wishing you good health
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor